# SDR TC8A98068

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802CK
- Make and model: Doug DC-8F-54
- Aircraft serial: 45679
- System (JASC): 2420 · AC Generation System
- Part: Terminal
- Condition: Damaged
- Location: Nr 1&3 Generator
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

TRIP NR 02692, DURING TAXI, NR 1 AND NR 3 GENERATOR UNPARALLELED, VOLTS AND FREQS OK.  AIRCRAFT FERRIED TO KYIP.  TROUBLESHOT SYSTEM, REPLACED TERMINALS AT WIRE NR X56024 (NR 3 GCR).  SYSTEM OPS GOOD IAW DMM 24-10-0.
